RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2002, Volume 47, Issue 1, Pages 130–142 (Mi tvp3004)  

This article is cited in 5 scientific papers (total in 5 papers)

Limit theorems for certain functionals of unions of random closed sets

T. Schreiber

Nikolaus Copernicus University, Faculty of Mathematics and Informatics

Abstract: Let $X_1,X_2,…$ be a sequence of independent identically distributed random closed subsets of a certain locally compact, Hausdorff, and separable space $E$. For each random closed set $Y$ we consider its avoidance functional $Q_Y(F)$ equal to the probability that $Y$ is disjoint with the closed subset $F\subseteq E$. The purpose of this paper is to establish limit theorems for the random variables $Q_Y(X_1\cup…\cup X_n)$. The results obtained are then applied for asymptotic analysis of the mean width of convex hulls generated by uniform samples on a multidimensional ball.

Keywords: random sets, unions of closed sets, hitting functionals, extreme values, convex hulls, mean width, perimeter.

DOI: https://doi.org/10.4213/tvp3004

Full text: PDF file (1210 kB)

English version:
Theory of Probability and its Applications, 2003, 47:1, 79–90

Bibliographic databases:

Received: 06.10.1999
Language:

Citation: T. Schreiber, “Limit theorems for certain functionals of unions of random closed sets”, Teor. Veroyatnost. i Primenen., 47:1 (2002), 130–142; Theory Probab. Appl., 47:1 (2003), 79–90

Citation in format AMSBIB
\Bibitem{Sch02}
\by T.~Schreiber
\paper Limit theorems for certain functionals of unions of random closed sets
\jour Teor. Veroyatnost. i Primenen.
\yr 2002
\vol 47
\issue 1
\pages 130--142
\mathnet{http://mi.mathnet.ru/tvp3004}
\crossref{https://doi.org/10.4213/tvp3004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1978700}
\zmath{https://zbmath.org/?q=an:1032.60033}
\transl
\jour Theory Probab. Appl.
\yr 2003
\vol 47
\issue 1
\pages 79--90
\crossref{https://doi.org/S0040585X97979494}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183800400006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3004
  • https://doi.org/10.4213/tvp3004
  • http://mi.mathnet.ru/eng/tvp/v47/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Schreiber T., “Variance asymptotics and central limit theorems for volumes of unions of random closed sets”, Adv. in Appl. Probab., 34:3 (2002), 520–539  crossref  mathscinet  zmath  isi  scopus
    2. Reitzner M., “Random polytopes and the Efron–Stein jackknife inequality”, Ann. Probab., 31:4 (2003), 2136–2166  crossref  mathscinet  zmath  isi  scopus
    3. Schreiber T., “Asymptotic geometry of high-density smooth-grained Boolean models in bounded domains”, Adv. in Appl. Probab., 35:4 (2003), 913–936  crossref  mathscinet  zmath  isi  scopus
    4. Calka P., Schreiber T., “Limit theorems for the typical Poisson–Voronoi cell and the Crofton cell with a large inradius”, Ann. Probab., 33:4 (2005), 1625–1642  crossref  mathscinet  zmath  isi  scopus
    5. Molchanov I., Theory of Random Sets, 2Nd Edition, Probability Theory and Stochastic Modelling, 87, Springer International Publishing Ag, 2017  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:101
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020